Intersection de courbes et de sous-groupes et problèmes de minoration de hauteur dans les variétés abéliennes C.M.  [ Intersection of curves and subgroups; lower bound problems for the height in CM Abelian varieties ]
Annales de l'Institut Fourier, Volume 58 (2008) no. 5, p. 1575-1633

We prove a special case of the following conjecture of Zilber-Pink generalising the Manin-Mumford conjecture : let X be a curve inside an Abelian variety A over ¯, provided X is not contained in a torsion subvariety, the intersection of X with the union of all subgroup schemes of codimension at least 2 is finite; we settle the case where A is a power of a simple CM Abelian variety. The proof is based on the strategy of Rémond (following Bombieri-Masser-Zannier) with two new ingredients, one of them, being at the heart of this article : a lower bound for the Néron-Tate height of points on CM Abelian varieties in the spirit of Lehmer’s problem. This lower bound is an analog of the similar result of Amoroso-David on 𝔾 m n and is a generalisation of the theorem of David-Hindry on the abelian Lehmer’s problem.

Nous prouvons un cas particulier de la conjecture suivante e Zilber-Pink, conjecture généralisant celle de Manin-Mumford  : soit X une courbe incluse dans une variété abélienne A sur ¯, qui n’est pas incluse dans une sous-variété de torsion  ; l’intersection de X avec la réunion de tous les sous-groupes de codimension au moins 2 est finie. Nous démontrons ici le cas où A est une puissance d’une variété abélienne C.M. simple. La preuve reprend la stratégie de Rémond (suivant Bombieri-Masser-Zannier) avec deux ingrédients supplémentaires  ; l’un des deux constituant le coeur de cet article  : une minoration de la hauteur de Néron-Tate des points sur les variétés abéliennes C.M., dans l’esprit du problème de Lehmer. Cette minoration est l’analogue du résultat similaire de Amoroso-David pour 𝔾 m n , et est une généralisation du théorème de David-Hindry sur le problème de Lehmer abélien.

DOI : https://doi.org/10.5802/aif.2393
Classification:  11G50,  11G10,  11J95,  14K22,  11R20
Keywords: Normalised height, Lehmer problem, Manin-Mumford conjecture, Abelian varieties, diophantine approximation
@article{AIF_2008__58_5_1575_0,
     author = {Ratazzi, Nicolas},
     title = {Intersection de courbes et de sous-groupes et probl\`emes de minoration de hauteur dans les vari\'et\'es ab\'eliennes~C.M.},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {58},
     number = {5},
     year = {2008},
     pages = {1575-1633},
     doi = {10.5802/aif.2393},
     mrnumber = {2445828},
     zbl = {1156.11025},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2008__58_5_1575_0}
}
Ratazzi, Nicolas. Intersection de courbes et de sous-groupes et problèmes de minoration de hauteur dans les variétés abéliennes C.M.. Annales de l'Institut Fourier, Volume 58 (2008) no. 5, pp. 1575-1633. doi : 10.5802/aif.2393. http://www.numdam.org/item/AIF_2008__58_5_1575_0/

[1] Amoroso, Francesco; David, Sinnou Le problème de Lehmer en dimension supérieure, J. Reine Angew. Math., Tome 513 (1999), pp. 145-179 | Article | MR 1713323 | Zbl 1011.11045

[2] Amoroso, Francesco; David, Sinnou Distribution des points de petite hauteur dans les groupes multiplicatifs, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), Tome 3 (2004) no. 2, pp. 325-348 | Numdam | MR 2075986 | Zbl 1150.11021

[3] Amoroso, Francesco; Zannier, Umberto A relative Dobrowolski lower bound over abelian extensions, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), Tome 29 (2000) no. 3, pp. 711-727 | Numdam | MR 1817715 | Zbl 1016.11026

[4] Baker, Matthew H.; Silverman, Joseph H. A lower bound for the canonical height on abelian varieties over abelian extensions, Math. Res. Lett., Tome 11 (2004) no. 2-3, pp. 377-396 | MR 2067482 | Zbl 1060.11041

[5] Bertrand, Daniel Minimal heights and polarizations on abelian varieties (1987) (Preprint of the MSRI, Berkeley, California, June)

[6] Birkenhake, Christina; Lange, Herbert Complex abelian varieties, Springer-Verlag, Berlin, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Tome 302 (2004) | MR 2062673 | Zbl 1056.14063

[7] Bombieri, E.; Masser, D.; Zannier, U. Intersecting a curve with algebraic subgroups of multiplicative groups, Internat. Math. Res. Notices (1999) no. 20, pp. 1119-1140 | Article | MR 1728021 | Zbl 0938.11031

[8] Bombieri, E.; Vaaler, J. On Siegel’s lemma, Invent. Math., Tome 73 (1983) no. 1, pp. 11-32 | Article | Zbl 0533.10030

[9] Bombieri, E.; Zannier, U. Heights of algebraic points on subvarieties of abelian varieties, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), Tome 23 (1996) no. 4, p. 779-792 (1997) | Numdam | MR 1469574 | Zbl 0897.11020

[10] David, Sinnou; Hindry, Marc Minoration de la hauteur de Néron-Tate sur les variétés abéliennes de type C. M, J. Reine Angew. Math., Tome 529 (2000), pp. 1-74 | Article | MR 1799933 | Zbl 0993.11034

[11] David, Sinnou; Philippon, Patrice Minorations des hauteurs normalisées des sous-variétés de variétés abeliennes. II, Comment. Math. Helv., Tome 77 (2002) no. 4, pp. 639-700 | Article | MR 1949109 | Zbl 1030.11026

[12] Debarre, Olivier Higher-dimensional algebraic geometry, Springer-Verlag, New York, Universitext (2001) | MR 1841091 | Zbl 0978.14001

[13] Dobrowolski, E. On a question of Lehmer and the number of irreducible factors of a polynomial, Acta Arith., Tome 34 (1979) no. 4, pp. 391-401 | MR 543210 | Zbl 0416.12001

[14] Hindry, Marc Autour d’une conjecture de Serge Lang, Invent. Math., Tome 94 (1988) no. 3, pp. 575-603 | Article | Zbl 0638.14026

[15] Hindry, Marc; Silverman, Joseph H. Diophantine geometry, Springer-Verlag, New York, Graduate Texts in Mathematics, Tome 201 (2000) (An introduction) | MR 1745599 | Zbl 0948.11023

[16] Laurent, Michel Minoration de la hauteur de Néron-Tate, Seminar on number theory, Paris 1981–82 (Paris, 1981/1982), Birkhäuser Boston, Boston, MA (Progr. Math.) Tome 38 (1983), pp. 137-151 | MR 729165 | Zbl 0521.14010

[17] Masser, D. W. (Lettre à Daniel Bertrand du 10 novembre 1986)

[18] Masser, D. W. Small values of the quadratic part of the Néron-Tate height on an abelian variety, Compositio Math., Tome 53 (1984) no. 2, pp. 153-170 | Numdam | MR 766295 | Zbl 0551.14015

[19] Mumford, David Abelian varieties, Published for the Tata Institute of Fundamental Research, Bombay, Tata Institute of Fundamental Research Studies in Mathematics, No. 5 (1970) | MR 282985 | Zbl 0223.14022

[20] Philippon, Patrice Sur des hauteurs alternatives. III, J. Math. Pures Appl. (9), Tome 74 (1995) no. 4, pp. 345-365 | MR 1341770 | Zbl 0878.11025

[21] Pink, R. A common generalization of the conjectures of André-Oort, Manin-Mumford, and Mordell-Lang (Prépublication de 2005 disponible à l’adresse http://www.math.ethz.ch/~pink/ftp/AOMMML.pdf)

[22] Ratazzi, Nicolas Borne sur la torsion dans les variétés abéliennes de type C.M (À paraître (2008) aux Annales Scientifiques de l’École Normale Supérieure)

[23] Ratazzi, Nicolas Densité de points et minoration de hauteur, J. Number Theory, Tome 106 (2004) no. 1, pp. 112-127 | Article | MR 2049595 | Zbl 1065.11049

[24] Ratazzi, Nicolas Théorème de Dobrowolski-Laurent pour les extensions abéliennes sur une courbe elliptique à multiplication complexe, Int. Math. Res. Not. (2004) no. 58, pp. 3121-3152 | Article | MR 2098701 | Zbl 1091.11020

[25] Rémond, Gaël Intersection de sous-groupes et de sous-variétés. I, Math. Ann., Tome 333 (2005) no. 3, pp. 525-548 | Article | MR 2198798 | Zbl 1088.11047

[26] Rémond, Gaël Intersection de sous-groupes et de sous-variétés. II, J. Inst. Math. Jussieu, Tome 6 (2007) no. 2, pp. 317-348 | Article | MR 2311666 | Zbl pre05233246

[27] Rémond, Gaël; Viada, Evelina Problème de Mordell-Lang modulo certaines sous-variétés abéliennes, Int. Math. Res. Not. (2003) no. 35, pp. 1915-1931 | Article | MR 1995142 | Zbl 1072.11038

[28] Schmidt, Wolfgang M. Diophantine approximations and Diophantine equations, Springer-Verlag, Berlin, Lecture Notes in Mathematics, Tome 1467 (1991) | MR 1176315 | Zbl 0754.11020

[29] Serre, Jean-Pierre Corps locaux, Actualités Sci. Indust., No. 1296. Hermann, Paris, Publications de l’Institut de Mathématique de l’Université de Nancago, VIII (1962) | Zbl 0423.12017

[30] Serre, Jean-Pierre; Tate, John Good reduction of abelian varieties, Ann. of Math. (2), Tome 88 (1968), pp. 492-517 | Article | MR 236190 | Zbl 0172.46101

[31] Shimura, Goro; Taniyama, Yutaka Complex multiplication of abelian varieties and its applications to number theory, The Mathematical Society of Japan, Tokyo, Publications of the Mathematical Society of Japan, Tome 6 (1961) | MR 125113 | Zbl 0112.03502

[32] Silverberg, Alice Torsion points on abelian varieties of CM-type, Compositio Math., Tome 68 (1988) no. 3, pp. 241-249 | Numdam | MR 971328 | Zbl 0683.14002

[33] Tenenbaum, Gérald Introduction à la théorie analytique et probabiliste des nombres, Société Mathématique de France, Paris, Cours Spécialisés [Specialized Courses], Tome 1 (1995) | MR 1366197 | Zbl 0880.11001

[34] Viada, Evelina The intersection of a curve with algebraic subgroups in a product of elliptic curves, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), Tome 2 (2003) no. 1, pp. 47-75 | Numdam | MR 1990974 | Zbl pre05019603

[35] Waterhouse, William C. Abelian varieties over finite fields, Ann. Sci. École Norm. Sup. (4), Tome 2 (1969), pp. 521-560 | Numdam | MR 265369 | Zbl 0188.53001

[36] Zilber, Boris Exponential sums equations and the Schanuel conjecture, J. London Math. Soc. (2), Tome 65 (2002) no. 1, pp. 27-44 | Article | MR 1875133 | Zbl 1030.11073